# SDR 2001UALA00035

- Difficulty date: January 17, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 12,988 hours, 2,042 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 22147504
- Part serial: 47379
- Condition: Odor
- Location: Cockpit
- Part time: 9,950 hours, 1,570 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AFTER TURNING ON RT RECIR FAN UNUSUAL ODOR FILLED THE COCKPIT AND FIRST CLASS CABIN.  NOT AS BAD IN FIRST CLASS, SMELL LIKE OZONE OR ELECTRIC BURNING SMELL.  ODOR COULD NOT BE DUPLICATED ON GROUND.  SINCE IT WAS REPORTED THAT THE ODOR WAS LIKE OZONE, THE LT OZONE CONVERTER WAS REPLACED.  THE OZONE CONVERTER WAS THEN ROUTED TO HONEYWELL FOR EFFICIENCY TEST.  THIS MRR WILL BE UPDATED WITH TEST RESULTS AS SOON AS THEY BECOME AVAILABLE.
